If you increase your calorie intake and reduce exercise or other physical activity, you should not be surprised about your weight gain. But if you are doing your physical activities, exercises, and other things normally for weight loss, your weight increases it is very important to consider it. It may sound quite unusual. In that case, you need to think a little deeper to identify something unusual. Here are some amazing causes of unusual weight gain.
The relationship between sleep pattern and weight gain is of two types. If you are late for sleep, you may practise having short meals. That means you are getting too many calories. If you are practising to wake up in the night, it may cause hormonal imbalances in the body. It may cause hunger and appetite. Then very soon after a meal hunger strikes again.
When our life increases challenges and targets our stress become high. Stress increases your body secretes cortisol which is a stress hormone. Then the cortisol level increases in your body. It also leads to increase appetite. You may practise having junk foods having more calories. It causes an increase in your weight.
One of the side effects of some antidepressants medicine prescribe to relieve depression is weight gain. If you are feeling your weight is increasing from those medicines it is better to discuss with your doctor to change them. You shouldn’t change or stop getting medicine without doctors advice. Also, depression can directly affect weight increase or weight loss.
Regular usage of steroid drugs such as Prednisolone can lead to serving weight gain. The main reasons for that are increasing the fluid level and appetite. If you are a regular user of these medicines there may be excess fat on the face, abdominal, and back of the neck. If you take them for a period of a week and after that if stop it once you may have severe bad effects. You can stop with the doctor’s advice and by reducing the dose gradually.
Family planning tablets
There is an opinion that if you are having Combined oral contraceptive pills or COCP increases your weight. But is not proved with tests. The main reason is increasing the water volume in the body of the women. It is not a long term process. Anyway if you have a problem it is better to discuss with your doctor.
Simply this means decreasing the process of your thyroid gland. Due to that, the thyroxine level decreases in your body. Then you may feel tired, weak cold and overweight. Lower thyroxine level can badly affect the metabolic rate of your body. Lower metabolic rate means it decreases the daily consumption of calories. This is the main reason for weight gain with Hypothyroidism. So it is better to take treatments for this.
Stop smoking suddenly
This is a very good thing for a healthy life. Increasing your weight is a normal thing when you stop smoking. It can increase up to 2-5kg. At the begging, you may feel more hungry and it decreases with time. After 4-5 weeks you may come to normal and starts to decrease your increased weight.
If your weight gain
- Don’t stop and taking medicine without advice from your doctor. Understand the importance of medications you are taking. Some times it may be a medicine that can totally affect your health and as a side effect of that your weight increases. It is better to discuss with your doctor before doing any change.
- Avoid comparing with the others taking the same drug. The side effects of the same drug are not equal for all the people.
- Your weight can increase when the amount of water in your body increases. Not by depositing excess fat in your body. It is not a long term process.
- If you are weight gaining due to decreasing of physical activities or metabolic rate. The better thing is to do is change to an active lifestyle. It can increase your physical activities and metabolic rate. And also it can reduce your weight.
By doing the above things though your weight increases you can do weight loss smoothly.